# SDR SWAA2017070614823

- Difficulty date: June 21, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 63,641 hours, 36,920 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 233A5311
- Condition: Cracked
- Location: Bs 947 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD BACKSIDE BRACKET CRACKED AT BS. 947, LBL 9.   R & R THE BRACKET IAW SRM.
